| Model Number |
TSVT4B16 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
10/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).A summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #6 was removed.Could not engage implant to the correct torque.There was an issue with lack of initial stability with torque less than 15 nm.Also, no there was no damage of bone during the implant removal.It was simply immediate implant placements with initial bone loss.The sites were grafted with planned implant placements in 3 month.Symptoms as a result of the event: bone loss.